Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I Still have bleeding 2 months after medical abortion. How do I get it stop ?

I had a medical abortion the two months ago in December. I bled very heavily after i took the secondary pills for about a week, passing clots etc. The bleeding never stopped, it would seem to be ending but then i would wipe and there it was again. I do have some cramping at times and sometimes feel the clots or mucus coming out. I went to the follow up appt two weeks after as directed and was told that not everything had come out. Made another appt for a week after that and was told things are looking good and to start my birth control. I am on the second week of my SECOND pill pack since the abortion. At the end of the first pill pack I began to bleed heavily again and I was passing clots sometimes the size of a quarter maybe a little bit bigger. Is it normal to STILL be bleeding now 2 months later ? How do I get it to stop ?
Asked On : Thu, 3 Feb 2011
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
  User's Response
Welcome to Healthcare Magic Forum
No its not normal to bleed for 2 months. Please visit your doctor and discuss the problem. Investigations and tests will be needed to find the cause and then treat it.
Takecare.
Answered: Thu, 3 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions